# SDR FDEA202307181233

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,254 hours, 40,416 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: 80330035A
- Part serial: 1270
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD ENT DOOR ARMED FLAG DID NOT FUNCTION.   UPON  OPENING DOOR THE SLIDE PARTIALLY DEPLOYED.     FOUND L1 DOOR OPEN WITH SLIDE HANGING OUT OF DOOR  AND ATTACHED TO GIRT BAR, SLIDE WAS NOT DEPLOYED.  L1 DOOR ASSIST BOTTLE IS EMPTY.     RELEASED FOR SERVICE PER MEL : 52-11-01-A     INSTALLED SAFTY PIN IN SLIDE AND STOWED BEHIND RCB  ALONG WITH GIRT BAR, L1 DOOR ASSIST BOTTLE IS EMPTY.   INSTALLED SAFTY PIN IN SLIDE AND STOWED BEHIND RCB  ALONG WITH GIRT BAR, L1 DOOR ASSIST BOTTLE IS EMPTY.    REMOVED AND REPLACED L1 DOOR EMERGENCY POWER RESERVOIR CYLINDER. REF AMM 52-11-  30-4.   INSTALLED L-1 DOOR SLIDE PER M.M 25-66-01-4-0. OPS CHECK GOOD.
